MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had poor technique.(b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with test results from back to back fasting blood tests of 133 and 336 mg/dl.Customer states it has happened before as well on (b)(6) 2017 at 6:59 pm obtaining a reading of 152 mg/dl and 221 mg/dl back to back; customer does not recall if these readings were fasting.Customer is also concerned that readings are high.The customer's expected fasting blood glucose test result range is 85 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 96 mg/dl using truemetrix meter and 114 mg/dl using truemetrix meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 09/30/2017 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 133mg/dl (b)(6) 2017 12:22 pm fasting:yes, 336mg/dl (b)(6) 2017 12:21 pm fasting:yes, 334mg/dl (b)(6) 2017 12:20 pm fasting:yes, 152mg/dl (b)(6) 2017 06:59 pm fasting:no, 221mg/dl (b)(6) 2017 06:59 pm fasting:no.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6560986
Report Number1000113657-2017-00828
Device Sequence Number13476966
Product Code NBW
UDI-Device Identifier00052569138526
UDI-Public(01)00052569138526
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2017
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY